# SDR AALA960367

- Difficulty date: March 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N729AA
- Make and model: Boeing 727227
- Aircraft serial: 20736
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 660-680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - BULGES IN SKIN ALONG STR 27L, BETWEEN STA 660 - STA 680.  REPAIRED CORRODED SKIN AND STRINGER PER SRM 53-10-3, FIGURE 1, AND SRM 53-30-3, FIGURE 3.  TST:  63,275 HRS.  CYCLES:  44,950.  (X)
